# SDR C2XA11CL217

- Difficulty date: September 25, 2011
- Submitted: September 27, 2011
- Operation: Air carrier
- Aircraft: N27190
- Make and model: Emb EMB-145XR
- Aircraft serial: 14500934
- Aircraft time: 16,477 hours, 9,134 cycles
- Engine: Rroyce AE3007A1E
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Vibration
- Location: Nr 1
- Stage of operation: CR
- How discovered: O
- Nature of condition: E, J
- Precautionary procedure: A

## Discrepancy

EWR FLT 4683 THE CREW REPORTED A ENGINE NR 1 HP VIBRATION AMBER INDICATION IN FLIGHT.  THE AIRCRAFT DIVERTED INTO CLE AND LANDED WITHOUT INCIDENT.  MAINTENANCE INSPECTED AND TROUBLESHOT NR 1 ENGINE VIB INDICATION PER RRFIM 77-41-00-810-802.  VIBES WERE WITHIN LIMITS.  THE ENGINE WAS PLACED ON DMI FOR REPLACEMENT.
